On the divergence of Fourier series
Doklady Akademii Nauk, Tome 194 (1970) no. 4, pp. 758-759
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_4_a4,
author = {L. V. Zhizhiashvili},
title = {On the divergence of {Fourier} series},
journal = {Doklady Akademii Nauk},
pages = {758--759},
year = {1970},
volume = {194},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_4_a4/}
}
L. V. Zhizhiashvili. On the divergence of Fourier series. Doklady Akademii Nauk, Tome 194 (1970) no. 4, pp. 758-759. http://geodesic.mathdoc.fr/item/DAN_1970_194_4_a4/